# SDR CALA2023061401853

- Difficulty date: June 12, 2023
- Submitted: June 14, 2023
- Operation: Air carrier
- Aircraft: N4901U
- Make and model: Airbus A320-232
- Aircraft serial: 2680
- Aircraft time: 48,791 hours, 23,911 cycles
- System (JASC): 3800 · Water and Waste System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Lavs
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLIGHT CREW REPORTS ALL LAVS WILL NOT FLUSH. VARGAS TOMC LOCKED BY TOMC TO BE WORKED WITH LMC LOG PAGE 4852252 UNLOCKED FOR CLEARING CB 33MG AND 35MG PULLED @ 2001VU REMOVED 38 MG REF SSM38-31-10. ADD EMP:U123409 RPL 36MG AND 300RH7 AFFECTING 300RH8 THAT IS IN CONTROL OF VACUM SYS OPS OK , ACCOMP SSM 38-31-10.  REF MM 38-31-00 , WATER WILL BE TURNED ON WHEN MEL LOG 4846429 IS ACCOMP.
